question-icon

What causes weakness and tingling in legs and feet?

default
Posted on Mon, 18 May 2015
Question: I am a 57 year old woman. For the last 6 -8 mos I have been experiencing weakness and tingling in my legs & feet, excruciating cramps in my feet, extremely tied all the time and although I have asma, I have been having to use my proair and advair twice a day where as I used to only have to use it periodically. Also, having a hard time remembering and concentrating kind of like the way ADHD is described. Am I just getting old?
doctor
Answered by Dr. Sameer Kumar (12 minutes later)
Brief Answer:
possible aging

Detailed Answer:
Hello,
Thanks for the query to hcm,
It appears from the symptoms that there is a natural decrease in strength and agility in your body over a period of time and lethargy weakness and tiredness have set in. Typical numbing and campiness of calf muscles though indicates poor hydration and often dyselectrolytemia but definitely age is a factor in your case which is likely cause instil with decreased muscle tone and flabbiness. It is important that you maintain a healthy life style with balanced diet, good hydration and exercise to tide over this age set backs which are natural but not untacklable.
Ageing itself can bring it many signs and symptoms and manifestations , the best way is to keep yourself fit to fight the raging sooner.
regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sameer Kumar (40 minutes later)
Also, forgot to mention that I also feel as if my bladder is full all the time and I feel I have to urinate all the time but very little volume when I do go. No burning just the sensation all the time. This has been going on for the same 6-8 mos too.
doctor
Answered by Dr. Sameer Kumar (32 minutes later)
Brief Answer:
possible UTI

Detailed Answer:
hello,
this is known as urgency , which is a classical symptom of a UTI. iT IS ADVISABLE THAT YOU May get a urine analysis done to identify the causative which most commonly is E.COLI . This can be treated easily with a course of antibiotics for a week and increased intake of water can also help in flushing out th reinfection sooner.
This UTI can also be the cause of of your symptoms like generalised body ache, weakness, low back ache, mood swings, irritability.
so please visit your physician for a urinalysis first.
regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sameer Kumar

OB and GYN Specialist

Practicing since :2002

Answered : 1720 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes weakness and tingling in legs and feet?

Brief Answer: possible aging Detailed Answer: Hello, Thanks for the query to hcm, It appears from the symptoms that there is a natural decrease in strength and agility in your body over a period of time and lethargy weakness and tiredness have set in. Typical numbing and campiness of calf muscles though indicates poor hydration and often dyselectrolytemia but definitely age is a factor in your case which is likely cause instil with decreased muscle tone and flabbiness. It is important that you maintain a healthy life style with balanced diet, good hydration and exercise to tide over this age set backs which are natural but not untacklable. Ageing itself can bring it many signs and symptoms and manifestations , the best way is to keep yourself fit to fight the raging sooner. regards